# SDR SIMA20141012001

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 39,424 hours, 33,099 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  LAVATORY SMOKE MESSAGE.  AFTER 10 SECONDS MESSAGE EXTINGUISHED.  RETURNED FOR LANDING.  LAVATORY SMOKE OPS CHECKED GOOD IAW TASK 26-14-00-700-801-A.  TROUBLESHOT ODOR IAW FIM 21-20-00-810-803-A.  OIL FOUND IN NR 2 ENGINE FAN CASE.  R & R NR 2 ENGINE CARBON SEAL ASSEMBLY IAW RRMM 72-25-25-000-801.  OPERATIONS CHECK & LEAK CHECKED GOOD.  COMPLIED WITH ETN72-034 ODOR EVENT WORK CARD.  OPS CHECKED FAILED.  R & R NR 2 ENGINE IAW WORK CARD 71-000-00 ODOR GONE.
